MathSciNet Relay Station
MathSciNet bibliographic data
MR1739008 (2001f:42024) 42B20 (42B15)
Lu, Shanzhen Multilinear oscillatory integrals with Calderón-Zygmund kernel. Sci. China Ser. A 42 (1999), no. 10, 1039–1046.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement